# SDR UALA2010110304072

- Difficulty date: November 1, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 26,977 hours, 12,207 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 12abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OXYGEN MASK DEPLOYED IN COACH. ROW 12ABC IS THE LOCATION. STOWED MASK.  SEATS DEFERRED REF MEL 3521A. O2 DOOR HAD TO BE INTERIM REPAIRED CLOSED WITH APPROVED TAPE. ADJUSTED DOOR LATCH ASSY, FOUND LOOSE AND SHIFTED. SECURED LATCH ASSY. REPACKED MASKS AND CLOSED DOOR. ACCOMPLISHED MASK DROP CHECK. OPS CHECKS GOOD.
